Free Access
Volume 41, Number 3, May-June 2007
Page(s) 461 - 484
Published online 02 August 2007
  1. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations. Asymptotic Anal. 4 (1991) 271–283. [MathSciNet] [Google Scholar]
  2. M.J. Brooks and K.P. Horn, Shape from shading. MIT Press, Cambridge, MA (1989). [Google Scholar]
  3. F. Camilli and L. Grüne, Numerical approximation of the maximal solutions for a class of degenerate Hamilton-Jacobi equations. SIAM J. Num. Anal. 38 (2000) 1540–1560. [CrossRef] [Google Scholar]
  4. F. Camilli and A. Siconolfi, Maximal subsolutions for a class of degenerate Hamilton-Jacobi problems. Indiana Univ. Math. J. 48 (1999) 271–283. [Google Scholar]
  5. E. Cristiani and M. Falcone, Fast semi-Lagrangian schemes for the eikonal equation and applications. uploaded/EFX30053.pdf. [Google Scholar]
  6. S.C. Di Marco and R.L.V. González, Minimax optimal control problems. Numerical analysis of the finite horizon case. ESAIM: M2AN 33 (1999) 23–54. [CrossRef] [EDP Sciences] [Google Scholar]
  7. S.C. Di Marco and R.L.V. González, Numerical approximation of a singular optimal control problem. Anales de Simposio Argentino en Investigación Operativa, 32° Jornadas Argentinas de Informática e Investigación Operativa, Sociedad Argentina de Informática e Investigación Operativa (2003). [Google Scholar]
  8. S.C. Di Marco and R.L.V. González, Penalization methods in the numerical solution of the eikonal equation. Mecánica Computacional, Vol XXII, ISSN 1666–6070 (2003). [Google Scholar]
  9. H. Ishii and M. Ramaswamy, Uniqueness results for a class of Hamilton-Jacobi equations with singular coefficients. Comm. Partial Diff. Eq. 20 (1995) 2187–2213. [Google Scholar]
  10. P.-L. Lions, E. Rouy and A. Tourin, Shape from shading, viscosity solutions and edges. Numer. Math. 64 (1993) 323–353. [CrossRef] [MathSciNet] [Google Scholar]
  11. J. Sethian, Fast marching methods. SIAM Rev. 41 (1999) 199–235. [Google Scholar]
  12. H. Whitney, A function not constant on a connected set of critical points. Duke Math. J. 1 (1935) 514–517. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you